# SDR SWIA201438537

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 27,100 hours, 24,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DID NOT COME DOWN.  SECOND ATTEMPT IT CAME DOWN NORMALLY.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM.
